MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH; METTALIC UNCEMENTED PROSTEHESIS SHOULDER

FX SOLUTIONS EASYTECH; METTALIC UNCEMENTED PROSTEHESIS SHOULDER
Model Number 112-0000
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
Patient was revisit on (b)(6) 2021 for infection.Approximately 15 days after the first surgery.The surgeon explanted double taper ta6v and centered head cro 46*17.The surgeon implanted centered head cro 46-17 and double taper ta6v.

Brand Name
EASYTECH
Common Device Name
METTALIC UNCEMENTED PROSTEHESIS SHOULDER
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key12873593
Report Number3009532798-2021-00190
Device Sequence Number17270528
Product Code HSD
UDI-Device Identifier03701037300732
UDI-Public03701037300732
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/01/2026
Device Model Number112-0000
Device Catalogue Number112-0000
Device Lot NumberP2366
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown